Pacific Journal of Mathematics

$M$-ideals of compact operators.

Chong-Man Cho

Article information

Source
Pacific J. Math., Volume 138, Number 2 (1989), 237-242.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102650149

Mathematical Reviews number (MathSciNet)
MR996200

Zentralblatt MATH identifier
0635.46005

Subjects
Primary: 47D15
Secondary: 46B20: Geometry and structure of normed linear spaces

Citation

Cho, Chong-Man. $M$-ideals of compact operators. Pacific J. Math. 138 (1989), no. 2, 237--242. https://projecteuclid.org/euclid.pjm/1102650149


Export citation

References

  • [1] E. M. Alfsen and E. G. Effros, Structure in real Banach spaces,Ann. of Math., 96(1972), 98-173.
  • [2] E. Behrends, M-structure and the Banach-Stone Theorem, Lecture Notes in Mathematics 736, Springer-Verlag (1979).
  • [3] C.-M. Cho and W. B. Johnson, A characterizationofsubspaces X oflp for which K(X) is an M-ideal in L(X), Proc. Amer. Math. Soc, 93 (1985), 466-470.
  • [4] C.-M. Cho and W. B. Johnson, M-ideals and ideals in L(X), J. Operator Theory, 16 (1986), 245-260.
  • [5] J. Diestel and J. Uhl, Vectormeasures,American Mathematical Survey, No. 15 (1977).
  • [6] A. Grothendieck, Produits tensoriels topologiqueset espaces nucleaires, Mem. Amer. Math. Soc, No. 16 (1955).
  • [7] P. Harmand and A. Lima, Banach spaces which are M-ideals in their biduals, Trans. Amer. Math. Soc, 283 (1983), 253-264.
  • [8] J. Hennefeld, A decompositionfor B(X)* and unique Hahn-Banach extensions, Pacific J. Math., 46 (1973), 197-199.
  • [9] A. Lima, Intersection properties of balls and subspacesof Banach spaces, Trans. Amer. Math. Soc, 227 (1977), 1-62.
  • [10] A. Lima, M-ideals of compact operatorsin classicalBanach spaces,Math. Scand., 44(1979), 207-217.
  • [11] J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces I, Springer-Verlag, Berlin (1977).
  • [12] K. Saatkamp, M-ideals of compact operators,Math. Z., 158 (1978), 253-263.
  • [13] R. R. Smith and J. D. Ward, M-ideal structure in Banach algebras, J. Funct. Anal., 27(1978), 337-349.
  • [14] R. R. Smith and J. D. Ward, Application of convexity and M-ideal theory to quotient Banach algebras,Quart. J. Math. Oxford (2), 30 (1979), 365-384.
  • [15] D. Werner, Remarks on M-ideals of compact operators, preprint.